# SDR CALA2024060501705

- Difficulty date: May 30, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 66,351 hours, 21,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR 1480 BETWEEN S-25L TO S-26L FOUND 2 EA DENTS. TRANSCRIBED FROM MAE NR 99133. PERFORM INSPECTIONS PER PART 2 OF THE LATEST REVISION OF ECRA 5360-01813 ON OR BEFORE 30,500 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISHED REPAIR PER ECRA 5360-01813 PART 1. ADD EMP:V934338 APPROVED FOR DIP, PERFORM INSPECTIONS PER PART 2 OF THE LATEST TOMC-APPROVAL FROM SC1ELBYC COMMENT REVISION OF ECRA 5360-01813 ON OR BEFORE 30,500 TOTAL AIRCRAFT FLIGHT CYCLES. QC SDR RECORDED ADD EMP:V934338 QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
